# SDR 9601396601

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT LOST HYDRAULIC QUANTITY ON THE NR 4 HYDRAULIC SYSTEM, WHEN THE LANDING GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  FOUND BROKEN SWIVEL JOINT ON THE RIGHT WING LANDING GEAR DOWNLOCK ACTUATOR.  REPLACED ADP AND EDP ASSEMBLIES.  REPLACED CASE DRAIN AND PRESSURE FILTER FOR ADP/EDP.  OPERATIONAL CHECK GOOD.
